# SDR BMAC040018

- Difficulty date: January 3, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N535PA
- Make and model: Bag JETSTM3101
- Aircraft serial: 687
- Engine: Garrtt TPE33110UG
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Switch
- Part number: 5148YM15AS
- Part serial: 19491
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED:  ON TAKE-OFF, GEAR HANDLE WOULD NOT MOVE TO THE UP POSITION.  RETURNED TO DEPARTURE.  REMOVED AND REPLACED LANDING GEAR SELECTOR SWITCH IAW AMM.  OPERATIONALLY CHECKED OK AT THIS TIME. (K)
